Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Upper semicontinuity of attractors for approximations of semigroups and partial differential equations


Authors: Jack K. Hale, Xiao-Biao Lin and Geneviève Raugel
Journal: Math. Comp. 50 (1988), 89-123
MSC: Primary 47H20; Secondary 35K55, 35K70, 65N30
MathSciNet review: 917820
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Suppose a given evolutionary equation has a compact attractor and the evolutionary equation is approximated by a finite-dimensional system. Conditions are given to ensure the approximate system has a compact attractor which converges to the original one as the approximation is refined. Applications are given to parabolic and hyperbolic partial differential equations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 47H20, 35K55, 35K70, 65N30

Retrieve articles in all journals with MSC: 47H20, 35K55, 35K70, 65N30


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1988-0917820-X
PII: S 0025-5718(1988)0917820-X
Article copyright: © Copyright 1988 American Mathematical Society